Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 27, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 4, 2024, 5:55 PM CDT for Anoka County, Ramsey County, Minnesota. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2024, 5:55 PM CDT (22:55 UTC)
- Expired
- Jun 4, 2024, 6:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Ramsey County, MN
The radar
The Minneapolis radar (KMPX), 55 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:31 PM CDT | TSTM WND DMG | 1 W Lino Lakes, MN | Report from mPING: Trees uprooted or snapped; Roof blown off. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
632
WUUS53 KMPX 042255
SVRMPX
MNC003-123-042330-
/O.NEW.KMPX.SV.W.0027.240604T2255Z-240604T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
555 PM CDT Tue Jun 4 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Eastern Anoka County in east central Minnesota...
Northwestern Ramsey County in east central Minnesota...
* Until 630 PM CDT.
* At 555 PM CDT, a severe thunderstorm was located over Mounds View,
or 11 miles north of Minneapolis, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Blaine, Fridley, Shoreview, New Brighton, Lino Lakes, Ham Lake,
Mounds View, East Bethel, Arden Hills, Spring Lake Park, Circle
Pines, and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4533 9302 4522 9302 4506 9317 4507 9328
4538 9319
TIME...MOT...LOC 2255Z 206DEG 30KT 4512 9320
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC2 follow-up statements
620
WWUS53 KMPX 042321
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
621 PM CDT Tue Jun 4 2024
MNC123-042331-
/O.CAN.KMPX.SV.W.0027.000000T0000Z-240604T2330Z/
Ramsey MN-
621 PM CDT Tue Jun 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAMSEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the severe thunderstorm warning for
Ramsey county has been cancelled.
&&
LAT...LON 4533 9302 4522 9302 4512 9313 4512 9322
4513 9323 4538 9319
TIME...MOT...LOC 2321Z 197DEG 35KT 4519 9313
$$
MNC003-042330-
/O.CON.KMPX.SV.W.0027.000000T0000Z-240604T2330Z/
Anoka MN-
621 PM CDT Tue Jun 4 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN ANOKA COUNTY...
At 621 PM CDT, a severe thunderstorm was located over Lino Lakes, or
16 miles north of St. Paul, moving north at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Blaine, Shoreview, Lino Lakes, Ham Lake, Mounds View, East Bethel,
Circle Pines, Centerville, Lexington, and Blaine Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4533 9302 4522 9302 4512 9313 4512 9322
4513 9323 4538 9319
TIME...MOT...LOC 2321Z 197DEG 35KT 4519 9313
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JPC995
WWUS53 KMPX 042329
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
629 PM CDT Tue Jun 4 2024
MNC003-042339-
/O.EXP.KMPX.SV.W.0027.000000T0000Z-240604T2330Z/
Anoka MN-
629 PM CDT Tue Jun 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANOKA COUNTY WILL
EXPIRE AT 630 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds and heavy rain are still
possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
&&
LAT...LON 4533 9302 4522 9302 4512 9313 4512 9322
4513 9323 4538 9319
TIME...MOT...LOC 2329Z 206DEG 30KT 4524 9309
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:07 PM CDT, 2 hours 48 minutes earlier. Its key messages:
- Strong to severe thunderstorms move east across the area through this evening. Small hail, isolated damaging wind gusts, & a tornado or two are all possible.
- Widespread rainfall amounts of 0.5-1" are expected with the storms tonight. Localized amounts closer to 2" could exacerbate ongoing flooding.
- Scattered showers & thunderstorms tomorrow afternoon. Small hail & gusty winds are likely with the strongest storms.
Area forecast discussion, Jun 4, 3:07 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 307 PM CDT Tue Jun 4 2024 .KEY MESSAGES... - Strong to severe thunderstorms move east across the area through this evening. Small hail, isolated damaging wind gusts, & a tornado or two are all possible. - Widespread rainfall amounts of 0.5-1" are expected with the storms tonight. Localized amounts closer to 2" could exacerbate ongoing flooding. - Scattered showers & thunderstorms tomorrow afternoon. Small hail & gusty winds are likely with the strongest storms. && .DISCUSSION... Issued at 235 PM CDT Tue Jun 4 2024 Thunderstorms have developed on schedule across western Minnesota, & will continue to move eastwards across Minnesota & into Wisconsin through tonight. Instability continues to build ahead of the front, with temperatures in the mid 80s & dew points in the mid to upper 60s generating 1500-2000 J/kg of MLCAPE. Instability may even increase a bit more towards this evening as the thunderstorms approach eastern Minnesota & western Wisconsin. Deep shear remains the limiting factor, with the strongest forcing aloft & deep shear with this system remaining behind the cod front. Deep shear values along the front are only in the 20-30 kt range & oriented unidirectionally along the front, which has caused any stronger cells to quickly become disrupted & form a messy line of convection. As a result, thunderstorms will likely remain sub-severe for the next hour or two, but we may still see an increase in intensity as they enter the more unstable environment across eastern Minnesota & western Wisconsin. The main threat into this evening will continue to be marginally severe hail & isolated damaging wind gusts, but fairly high values of low-level CAPE & vorticity mean a tornado or two can't be ruled out if any cells are able to remain semi-discrete. Cell-interactions within the line may also generate enough local low-level shear & helicity to generate a QLCS-type tornado or pockets of stronger wind within the line. Brief heavy rain is likely with the strongest convection along the line, but its narrow dimensions & progressive nature should limit rainfall amounts to 0.5-1" across the area. Locally higher amounts are still expected wherever isolated cells are able to form ahead of the main line, & rainfall amounts could approach 2" across these areas. These locally higher amounts could exacerbate flooding in sensitive areas from the heavy rain over the weekend, but otherwise we're not expected much in the way of flash flooding from this event. The thunderstorms will move clear of eastern Minnesota this evening & western Wisconsin overnight with skies clearing out in their wake. Very strong northwest flow & colder temperature aloft move over the region tomorrow. While cooler & drier air behind the front will limit surface instability, cyclonic flow & the cooler temperatures aloft will create a classic "cold core" setup for convection tomorrow afternoon. Widespread diurnally- driven showers and thunderstorms are expected to develop tomorrow afternoon, primarily along and north of I-94. While the instability will be low, deep shear of 30-40 kts will be plenty sufficient for the small hail and gusty winds with the strongest storms. A lone funnel cloud or two would not be a surprise as well. These showers and thunderstorms will wane after sunset, with 0.1-0.25" of rain expected with any storms. The northwest flow regime continues through the weekend, with isolated diurnally-driven showers possible during the afternoon, but otherwise mainly dry conditions. Models depict a shortwave moving through the region sometime during the Saturday-Sunday timeframe which could result in some more widespread light rain. Temperatures will be cooler as well through the weekend with high temperatures generally in the upper 60s to low 70s through Sunday. Looking ahead, broad but fairly modest ridging aloft builds over the central CONUS, which will lead to warmer temperatures and generally dry conditions through the end of next week. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1218 PM CDT Tue Jun 4 2024 Compared to the 12z TAF, the 18z is very similar with slight differences in timing of incoming showers and storms being the main highlight. CAM guidance has generally slowed the onset of stronger thunders 30 to 60 minutes later than the previous forecast, thus many FM groups have been pushed back slightly. Otherwise we remain on track to see a period of SHRA into TSRA beginning 20-21z at AXN and spreading eastwards through the rest of the sites by 00z, with activity ending by 03-04z. As the showers and storms move through, expect a quick wind switch from the current 150-180 over to 300-330 before a slower shift closer to 240-270 by period's end. Speeds decrease behind the front generally below 10kts, before showers and storms arrive expect some gusts up to 20-25kts. KMSP...The timing of TSRA is the main concern, with an approximate start time from 2230-2300z with a 2-3 hour window it weakens into lingering SHRA. The 21z AMD will continue to refine the timing as we should have a solid idea of the start time of the event. /OUTLOOK FOR KMSP/ THU...VFR. Wind NW 15-20G30-35kts. FRI...VFR. Wind NW 10-15G20-25kts. SAT...VFR. Wind NW 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...ETA AVIATION...TDH
Hazardous weather outlook, Jun 4, 2:10 PM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 210 PM CDT Tue Jun 4 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051915- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 210 PM CDT Tue Jun 4 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. A line of showers and thunderstorms will move across Minnesota & Wisconsin this afternoon through this evening. The strongest storms may produce damaging winds, hail, and heavy rain. A tornado or two can not be ruled out as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Flooding along area rivers will increase through the week as heavy rain over the last few days continues to work through streams & tributaries into the main stem rivers. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Local storm report, Jun 4, 5:07 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
507 PM CDT Tue Jun 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Dmg 1 NNW Circle Pines 45.16N 93.16W
06/04/2024 Anoka MN Trained Spotter
14 inch diameter tree down, signs down at
Lexington Ave and Pheasant Ridge Dr.
&&Special weather statement, Jun 4, 5:13 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
513 PM CDT Tue Jun 4 2024
MNZ051-059-060-067>069-076-042300-
Le Sueur MN-Hennepin MN-Sherburne MN-Carver MN-Sibley MN-Scott MN-
Wright MN-
513 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN HENNEPIN...CENTRAL
WRIGHT...WESTERN LE SUEUR...EASTERN SIBLEY...WESTERN SCOTT...EASTERN
SHERBURNE AND CARVER COUNTIES THROUGH 600 PM CDT...
At 513 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monticello to St. Peter. Movement was
northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Buffalo, Shakopee, Chaska, Elk River, Chanhassen, St. Michael,
Otsego, Monticello, Waconia, Big Lake, Mound, and Rogers.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 187 and 205.
U.S. Highway 10 in Minnesota between mile markers 195 and 216.
U.S. Highway 12 between mile markers 132 and 140.
U.S. Highway 169 between mile markers 75 and 177.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central and east central Minnesota.
&&
LAT...LON 4424 9395 4539 9392 4556 9367 4556 9353
4461 9354
TIME...MOT...LOC 2213Z 217DEG 35KT 4531 9387 4433 9395
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 5:23 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
523 PM CDT Tue Jun 4 2024
MNZ077-042300-
Rice MN-
523 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RICE COUNTY THROUGH 600
PM CDT...
At 523 PM CDT, Doppler radar was tracking a strong thunderstorm over
Faribault, moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Faribault, Northfield, Dundas, Bridgewater, Faribault Airport, and
Nerstrand Big Woods State Park.
This includes Interstate 35 between mile markers 51 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4420 9323 4422 9336 4447 9336 4447 9304
TIME...MOT...LOC 2223Z 200DEG 25KT 4426 9327
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 5:28 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
528 PM CDT Tue Jun 4 2024
MNZ052-053-061-042315-
Anoka MN-Isanti MN-Chisago MN-
528 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHISAGO...
NORTHEASTERN ANOKA AND EASTERN ISANTI COUNTIES THROUGH 615 PM CDT...
At 528 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Branch to 5 miles northeast of East
Bethel to near Blaine. Movement was north at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cambridge, Coon Rapids, Blaine, Andover, Ham Lake, East Bethel, North
Branch, St. Francis, Isanti, Rush City, Oak Grove, and Spring Lake.
This includes Interstate 35 between mile markers 144 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
east central Minnesota.
&&
LAT...LON 4565 9289 4560 9289 4556 9287 4552 9288
4538 9309 4519 9315 4513 9330 4551 9331
4574 9308 4573 9285
TIME...MOT...LOC 2228Z 189DEG 28KT 4556 9295 4541 9314 4517 9325
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 5:32 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
532 PM CDT Tue Jun 4 2024
MNZ093-042300-
Freeborn MN-
532 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREEBORN COUNTY
THROUGH 600 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm near
Austin, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Freeborn County.
This includes Interstate 90 between mile markers 169 and 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4368 9319 4385 9309 4384 9305 4362 9305
4361 9306
TIME...MOT...LOC 2232Z 203DEG 24KT 4369 9308
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 5:35 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
535 PM CDT Tue Jun 4 2024
MNZ060>062-042300-
Anoka MN-Hennepin MN-Ramsey MN-
535 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HENNEPIN...SOUTH
CENTRAL ANOKA AND NORTHWESTERN RAMSEY COUNTIES THROUGH 600 PM CDT...
At 535 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Minneapolis to near Richfield. Movement
was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Minneapolis, St. Paul, Brooklyn Park, Coon Rapids, Blaine, Edina, St.
Louis Park, Richfield, Roseville, Brooklyn Center, Fridley, and
Shoreview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4519 9315 4497 9314 4487 9334 4512 9332
TIME...MOT...LOC 2235Z 209DEG 20KT 4500 9327 4490 9331
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 1:20 PM CDT | Special Weather Statement | MPX | Kandiyohi | 40 min |
| Jun 4, 1:40 PM CDT | Special Weather Statement | MPX | Chippewa | 20 min |
| Jun 4, 2:00 PM CDT | Special Weather Statement | MPX | Kandiyohi | 45 min |
| Jun 4, 2:09 PM CDT | Special Weather Statement | MPX | Todd | 36 min |
| Jun 4, 2:43 PM CDT | Special Weather Statement | MPX | Stearns | 47 min |
| Jun 4, 3:17 PM CDT | Special Weather Statement | MPX | Redwood | 28 min |
| Jun 4, 3:29 PM CDT | Special Weather Statement | MPX | McLeod | 46 min |
| Jun 4, 3:55 PM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 20 min |
| Jun 4, 4:19 PM CDT | Special Weather Statement | MPX | Blue Earth, McLeod, Nicollet, Sibley, Wright | 41 min |
| Jun 4, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 34 min |
| Jun 4, 4:53 PM CDT | Special Weather Statement | MPX | Anoka | 37 min |
| Jun 4, 5:13 PM CDT | Special Weather Statement | MPX | Carver, Sherburne | 47 min |
| Jun 4, 5:23 PM CDT | Special Weather Statement | MPX | Rice | 37 min |
| Jun 4, 5:28 PM CDT | Special Weather Statement | MPX | Anoka, Chisago | 47 min |
| Jun 4, 5:32 PM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| Jun 4, 5:35 PM CDT | Special Weather Statement | MPX | Ramsey | 25 min |
| Jun 4, 6:29 PM CDT | Special Weather Statement | MPX | Washington | 31 min |
| Jun 4, 6:33 PM CDT | Special Weather Statement | MPX | Washington | 27 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.